# SDR USAA2013040900003

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 73,876 hours, 33,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 EXIT LIGHTING ON BOTTOM OF SEAT IN AISLE IS BROKEN OFF.  REPLACED MISSING EXIT LIGHT LENS AT SEAT ROW 11 LEFT.
